# SDR ASAA2016022915703

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 2,571 hours, 846 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE VTK APPEARED CAPTAIN SIDE INBD DU, FOLLOWED QRH PROC.  INDICATION WENT AWAY & RETURNED, OPS NORMAL.  ACFT GROUNDED.  LT FMC LOGGED A RESET ON LAST FLIGHT. PERFORMED FIM 34-60, TASK 801 & BITE CHECK & GROUND FUNCTIONAL CHECK PASSED.
